# SDR HCM2002F00001

- Difficulty date: July 18, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON A SIGHTSEEING FLIGHT, PILOT EXPERIENCED A MAIN GEARBOX CHIP LIGHT INDICATION.  THE PILOT MADE A PRECAUTIONARY LANDING.  UPON INSPECTION OF THE MAIN GEARBOX CHIP PLUGS BY MAINTENANCE PERSONNEL, NO METAL WAS FOUND.  CLEANED MAGNETIC CHIP PLUGS AND CONNECTORS.  OPERATIONAL CHECK AND LEAK CHECK FOUND TO BE SATISFACTORY.
